Przemys³aw Gospodarczyk
list of publications



List of citations

 [9]   P. Gospodarczyk, P. Wo¼ny, An iterative approximate method of solving boundary value problems using dual Bernstein polynomials, submitted. [arXiv]


 [8]   P. Gospodarczyk, P. Wo¼ny, Efficient modified Jacobi-Bernstein basis transformations, submitted. [arXiv]


 [7]   P. Gospodarczyk, P. Wo¼ny, Dual polynomial spline bases, submitted. [arXiv]


 [6]   P. Gospodarczyk, P. Wo¼ny, Efficient degree reduction of Bézier curves with box constraints using dual bases. [arXiv]
 [5]   P. Gospodarczyk, S. Lewanowicz, P. Wo¼ny, Degree reduction of composite Bézier curves, Applied Mathematics and Computation 293 (2017), 40-48. [DOI][arXiv]
 [4]   P. Gospodarczyk, P. Wo¼ny, Merging of Bézier curves with box constraints, Journal of Computational and Applied Mathematics 296 (2016), 265-274. [DOI][arXiv]
 [3]   P. Gospodarczyk, S. Lewanowicz, P. Wo¼ny, Gk,l-constrained multi-degree reduction of Bézier curves, Numerical Algorithms 71 (2016), 121-137. [DOI][arXiv]
 [2]   P. Wo¼ny, P. Gospodarczyk, S. Lewanowicz, Efficient merging of multiple segments of Bézier curves, Applied Mathematics and Computation 268 (2015), 354-363. [DOI][arXiv]
 [1]   P. Gospodarczyk, Degree reduction of Bézier curves with restricted control points area, Computer-Aided Design 62 (2015), 143-151. [DOI]